JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMMON FIXED POINT FOR COMPATIBLE MAPPINGS OF TYPE(α) ON INTUITIONISTIC FUZZY METRIC SPACE WITH IMPLICIT RELATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 4,  2010, pp.663-673
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.4.663
 Title & Authors
COMMON FIXED POINT FOR COMPATIBLE MAPPINGS OF TYPE(α) ON INTUITIONISTIC FUZZY METRIC SPACE WITH IMPLICIT RELATIONS
Park, Jong-Seo;
  PDF(new window)
 Abstract
In this paper, we will establish common fixed point for compatible mappings of type() for four self mappings defined on intuitionistic fuzzy metric space with implicit relations.
 Keywords
common fixed point theorem;compatible mapping of type();implicit relation;
 Language
English
 Cited by
1.
Common Fixed Point and Example for Type(β) Compatible Mappings with Implicit Relation in an Intuitionistic Fuzzy Metric Space,;

International Journal of Fuzzy Logic and Intelligent Systems, 2014. vol.14. 1, pp.66-72 crossref(new window)
1.
Common Fixed Point and Example for Type(β) Compatible Mappings with Implicit Relation in an Intuitionistic Fuzzy Metric Space, International Journal of Fuzzy Logic and Intelligent Systems, 2014, 14, 1, 66  crossref(new windwow)
 References
1.
Altun I., Turkoglu D., 2008. Some fixed point theorems on fuzzy metric spaces with implicit relations. Commun. Korean Math. Soc. 23. 111-124. crossref(new window)

2.
Grabiec, 1988. Fixed point in fuzzy metric spaces. Fuzzy Sets and Systems 27, 385-389. crossref(new window)

3.
Imbad M., Kumar S., Khan M.S., 2002. Remarks on some fixed point theorems satisfying implicit relations. Rad. Math. 11, 135-143.

4.
Kramosil,J., Michalek J., 1975. Fuzzy metric and statistical metric spaces. Kybernetica, 11, 326-334.

5.
Kaleva, O., Seikkala, S., 1984. On fuzzy metric spaces. Fuzzy Sets and Systems 12, 215-229. crossref(new window)

6.
Park, J.H., Park, J.S., Kwun, Y.C., 2006. A common fixed point theorem in the intuitionistic fuzzy metric space. Advances in Natural Comput. Data Mining(Proc. 2nd ICNC and 3rd FSKD), 293-300.

7.
Park, J.H., Park, J.S., Kwun, Y.C., 2007. Fixed. point theorems in intuitionistic fuzzy metric space(I). JP J. fixed. point Theory & Appl. 2(1), 79-89.

8.
Park, J.S., Kim, S.Y., 1999. A fixed point theorem in a fuzzy metric space. F.J.M.S. 1(6), 927-934.

9.
Park, J.S., Park, J.H., Kwun, Y.C., 2008. On some results for five mappings using compatibility of type($\alpha$) in intuitionistic fuzzy metric space. International J. Fuzzy Logic Intelligent Systems 8(4), 299-305 crossref(new window)

10.
Park, J.S., Kim, S.Y., 2008. Common fixed point theorem and example in intuitionistic fuzzy metric space. J. Fuzzy Logic and Intelligent Systems 18(4), 524-529.

11.
Park, J.S., Kwun, Y.C., Park, J.H., 2005. A fixed. point theorem in the intuitionistic fuzzy metric spaces. F.J.M.S. 16(2), 137-149.

12.
Schweizer, B., Sklar, A., 1960. Statistical metric spaces. Pacific J. Math. 10, 314-334.